全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Asghar Bodaghli , Seyed Mahmoud Sheikholeslami , Lutz Volkmann
来源:[J].淡江數學, 2016, Vol.47 (3), pp.357-371Airiti
摘要:Let D be a finite simple digraph with vertex set V (D) and arc set A(D). A twin signed Roman dominating function (TSRDF) on the digraph D is a function f : V (D)→{-1,1,2} satisfying the conditions that (i) Σ_(x∈N^-[v]) f (x) ≥ 1 and Σ_(x∈N^+[v]) f (x) ≥ 1 for each ...
作者:N. Dehgardi , D. Meierling , S. M. Sheikholeslami ...
来源:[J].淡江數學, 2016, Vol.47 (4), pp.421-432Airiti
摘要:Let D = (V, A) be a finite and simple digraph. A Roman dominating function on D is a labeling f : V (D)→{0,1,2} such that every vertex with label 0 has an in-neighbor with label 2. The weight of an RDF f is the value ω( f ) =Σ_(v∈V) f (v). The minimum weight of a Roman ...
作者:RENUKADEVI S. DYAVANAL , ASHWINI M. HATTIKAL
来源:[J].淡江數學, 2016, Vol.47 (2), pp.193-206Airiti
摘要:In this paper, we study the uniqueness of difference-differential polynomials of entire functions f and g sharing one value with countingmultiplicity. In this paper we extend and generalize the results of X. Y. Zhang, J. F. Chen and W. C. Lin [17], L. Kai, L. Xin-ling and C. Ting...
作者:Vjacheslav Yurko
来源:[J].淡江數學, 2015, Vol.46 (3), pp.257-268Airiti
摘要:We study an inverse spectral problem for arbitrary order ordinary differential equations on compact star-type graphs when differential equations have regular singularities at boundary vertices. As the main spectral characteristics we introduce and study the so-called Weyl-type ma...
作者:LU-CHUAN CENG , CHING-FENG WEN
来源:[J].淡江數學, 2017, Vol.48 (1), pp.95-122Airiti
摘要:Let X be a real reflexive Banach space. In this paper, we first introduce the concept of Levitin-Polyak well-posedness of a completely generalized mixed variational inequality in X, and establish some characterizations of its Levitin-Polyak well-posedness. Under suitable conditio...
作者:Yun-Xia Zhou , Hong-Hai Li
来源:[J].淡江數學, 2015, Vol.46 (4), pp.389-399Airiti
摘要:The matching energy of a graph was introduced recently by Gutman and Wagner and defined as the sum of the absolute values of zeros of its matching polynomial. In this paper, we characterize graphs that attain the maximum matching energy among all connected tricyclic graphs of ord...
作者:Devendra Kumar
来源:[J].淡江數學, 2015, Vol.46 (3), pp.245-256Airiti
摘要:In this paper, we considered an extended generalized half logistic distribution and derived some explicit expressions and recurrence relations for marginal and joint moment generating functions of generalized order statistics from extended generalized half logistic distribution. ...
作者:MURAT KEMAL KARACAN , DAE WON YOON , SEZAI KIZILTUG
来源:[J].淡江數學, 2017, Vol.48 (2), pp.123-134Airiti
摘要:In this paper, we classify helicoidal surfaces in the three dimensional simply isotropic space I_3^1 satisfying some algebraic equations in terms of the coordinate functions and the Laplacian operators with respect to the first, the second and the third fundamental form of the su...
作者:Mitsuhiro Miyagi , Yusuke Nishizawa
来源:[J].淡江數學, 2015, Vol.46 (4), pp.427-433Airiti
摘要:V. Cîrtoaje et al. [2] conjectured and proved [3, 4] that the inequality a^(r b) + b^(r a) ≤ 2 holds for all nonnegative numbers r ≤ 3 and nonnegative real numbers a, b with a +b=2. In this paper, we will show that a^(r b) +b^(r a) ≤ 2 holds for all nonnegative r ≥ 3 an...
作者:MEHDI HASSANI
来源:[J].淡江數學, 2017, Vol.48 (1), pp.13-15Airiti
摘要:We study the asymptotic formula for the sum Σ_(n≤x) ω(n) where ω(n) denotes the number of distinct prime divisors of n, and we perform some computations which detect curve patterns in the distribution of a related sequence.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×